Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the ergodic Hilbert transform for Lamperti operators


Author: Ryotaro Sato
Journal: Proc. Amer. Math. Soc. 99 (1987), 484-488
MSC: Primary 47A35; Secondary 44A15
MathSciNet review: 875385
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the proof of almost everywhere existence of the ergodic Hilbert transform for a class of Lamperti operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 44A15

Retrieve articles in all journals with MSC: 47A35, 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875385-6
PII: S 0002-9939(1987)0875385-6
Keywords: Ergodic Hilbert transform, Lamperti operators, $ {L_p}$ isometries, measure preserving transformations
Article copyright: © Copyright 1987 American Mathematical Society